Reviews and Comments on Propecia Side Effects and Usage, page 41
If you’ve used Propecia, please help others by adding your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Subj: Numbness and tinkling on head
I’ve been taking propecia for about 8 months now. Over the past two weeks I have noticed that I have had a numbness and tinkling on the top right hand side of my head. I do not feel dizzy or have a headache at all. Is this a side effect of propecia and if so why is it doing this?
AskDocWeb: It could be side effect but it could also be a migraine or something else. We suggest you see your doctor and maybe get a cat scan to make sure everything is normal.
Subj: Best price for Propecia
Where can I get the best price for this product and what does it cost?
AskDocWeb: Sorry, we no longer tell people where to buy Propecia. It appears that the drug companies are looking for an excuse to shut us down and we want to avoid that. They may not like having customer feedback published about their products.
Subj: Damage to prostate gland?
I have been taking propecia for about 1.5 years. So far, so good. I am 23 and I have maintained the hair that I had before I really have not experienced any sexual side effects. I am curious about possible long term damage to my prostate gland. Is there any possibility that impotence can result from long term usage of the drug?
AskDocWeb: It may be possible but right now we just don’t know.
Subj: Chest area is enlarged
Hello, Taking propecia for one year…Stopped after sex drive stopped. My chest area is enlarged. I read that if started again this would go away. Back on it now for 6 months and nothing? What can be done to reverse this side effect?
AskDocWeb: Make sure the doctor that prescribed the Propecia knows what happened to you and discuss your options with them. As far as we know, the only way to stop the breast enlargement is to remove the cause by discontinuing the drug.
Subj: Propecia mood
My boyfriend is currently taking Propecia and has been taking daily for almost 3 months. I’ve noticed that his mood maybe being affected, he’s been extremely snappish and very angry lately. Is this a possible side affect not listed like PMS? Please help, Sincerely,
AskDocWeb: It is not a listed side effect but others have reported similar experiences.
Subj: Natural body hormone
Hello, I’ve been using propecia for two months. Now I work out at the gym five days a week and taking 50 grams of protein, would this interfere with decreasing the amount of natural body hormone. Regards,
AskDocWeb: No, Propecia blocks the conversion of testosterone (your natural body hormone) into DHT, it does not have any affect on the production of that hormone.
Subj: Hair transplantation
My Name is SRI, recently I undergone hair transplantation, Can I know what about feedback about side effects of Propecia.
AskDocWeb: Yes, we suggest you read all the feedback about Propecia and please, let us know what you think of the results of your hair transplant.
Subj: Total loss of sexual desire and erections
I have noticed some peach fuzz but that’s it at 4 months. Well other than that I have a total loss of sexual desire and erections. I still can function but it takes a lot more to get going. My question is that my doctor prescribed 2mg is this too much? I noticed that most of the time it’s only prescribed in 1mg. Do you think this would help with the other issues and still be able to grow hair on 1mg?
AskDocWeb: You should notify your doctor and go from there.
Subj: Taking propecia alternate days
Hi, I am feeling that my hair volume is less (but it may be due to that my hair is very thin) also my forehead is gone little bit up.. I am more concern on hair so just for precaution I am taking propecia alternate days…is that ok? Shall I continue with propecia to maintain the same volume of hair, is it advisable to stick in propecia? Please advise. Eagerly waiting for your reply.
AskDocWeb: Taking it every other day will not produce the same affect but it will have some affect. It’s up to you to decide if the results are worth it.
Subj: Regarding Mikey’s comment on 04/18/2006
I would advise you to take him seriously. I have been on Propecia for 3 weeks. I have noticed increased libido, increase erection strength and as he said increased shedding. My reaction to the medication is exactly the same as his after exactly 3 weeks. I am also experiencing the blackhead problem that others have mentioned. It would be interesting to know if those who eventually experienced sexual problems after say 3 months, experienced an improvement in their sex drive and erection quality shortly after starting Propecia. Perhaps the increased sex drive etc. may be due to a short-term increase in testosterone levels caused when you start Propecia?
I am 25 years old I am using finax 1mg, the Indian version of propecia. I am using it since 6 months but had a break off for one month after the 4th month as I could not find them in market. Then again in 6th month I started using it. Does it mean that that the first 4 months development is shelved. And I didn’t come across any noticeable side effects but heard about various sexual side effects. I masturbate almost every day. Is there anything that if you constantly have sexual action you are less likely to see the side effects? In future do I see any side effects at the time of having baby. Does my offspring are prone to have any defects?
AskDocWeb: We found no relationship between the frequency of sexual activity and the number or severity of side effects. Women should not use this drug because of the possibility of birth defects but there is no such caution for use by the male.
Subj: Facial hair growth?
Can Mintop be used for good facial hair growth? Any side effects?
AskDocWeb: It is not to be put on the face so that would be considered an off-label use.
Subj: Minimize the consequences
It’s tough to read all these comments. I think there is an under-representation of people who have had Propecia work for them. I started taking Propecia about four years ago. I only ever took a pill a day for maybe a year, for the last four years I’ve cut the pills in two, and I take them once every other day, or every three days. This has worked wonderfully for me. I’ve experienced not a single one of these side effects, but after reading all these bulletin boards, at 25, I’ve decided to discontinue Propecia and shave my head if need be. I did not realize before that no one had taken this drug for an extensively long time, and I really think taking Propecia for 10+ years will lead to some serious consequences for EVERYONE. Also if you are taking Propecia, I recommend trying much smaller dosage than what they recommend. DONT TAKE A PILL A DAY. They prescribe this because you consume more and therefore pay more. STRETCH it out, trust me! It still works, in fact I think you avoid some of these consequences if you minimize your use of it! Best of luck!
Subj: Alternatives to Propecia?
What other hair loss products that I can take same as effective as propecia? I have been taking it for 2 years. I want to stop to take it because of sex side effect bad. So I tried cutting propeica pill half become .50 mg. I don’t see any improvement. If I have no choice if there’s no product are good same as propeica then is that ok to take VIGRX for male enhancement and propeica same time?
AskDocWeb: Propecia is the strongest thing on the market for promoting hair growth. We know of nothing that can counteract the sexual side effects, sorry.
Subj: Trouble with erection
I tried Propecia for 3 months, then I got a girlfriend, I had some trouble with erection when trying to have sex. So I stopped my propecia treatment. I had also seen a more watery ejaculation, but both the watery ejaculation and erection problem went away in 2 weeks time! I am now back on Propecia, the erection problem is gone and I have no problem there, my ejaculation is more watery than normal. I am confident that it will return to normal if I stop! Just thought I would share!
Subj: Panic attacks attributed to Propecia?
I took Propecia for about two weeks and had to stop. I begin to have panic attacks. I also noticed that I did not want or need caffeine in the mornings. For years I have always enjoyed a cup of coffee in the morning but while taking Propecia I felt like I had a big caffeine buz already and my mind would race. I have no history of panic attacks and as soon as I stopped the drug I was back to normal. When I told my doctor about the side effects he told me to see a physiologist. In my searches on the web I found that people experienced mood problems, depression and panic attacks that they too attributed to Propecia. However, I was unable to find a study, with the exception of one non-US study in Italy, that showed a tie between the drug and depression/panic attacks. Is there a link or not? I say yes in my case. I just wish I could find a study on whether there is or is not a link.
Update December 2010: Merck has officially added depression to the list of possible side effects of Propecia. Read more feedback.
Report – 37 – 38 – 39 – 40 – Page 41 – 42 – 43 – 44 – 45 – Last page 92
We hope you find this page useful. If you have used Propecia, use the form below to add your review of Propecia, feedback or suggestions that may help others. Please note that all addresses are held confidential.